# SDR USAA20101021SB172

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Engine: Cfmint CFM563B2
- Engine time: 57,790 hours, 37,314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B2QEC300
- Part serial: 725166
- Condition: Leaking
- Location: Nr 1
- Part time: 57,790 hours, 37,314 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

CLT - EN ROUTE FROM BWI TO CLT, CREW REPORTED A FOUL SMELL IN CABIN AND COCKPIT DURING TAKEOFF, CRUISE AND DESCENT (NOT ON GROUND).  TURNED LEFT PACK OFF ON DESCENT HELPED.  PASSENGERS AND FLIGHT ATTENDANTS COMPLAINED ABOUT ODOR.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE BOROSCOPED THE NR 1 ENGINE AND FOUND OIL ON THE HPC 1 AND HPC 2 BLADES.  REMOVED AND REPLACED THE NR 1 ENGINE PER JOB CARD 03L506710001.  AFTER ENGINE CHANGE, NO MORE FOUL SMELL NOTED IN CABIN AND COCKPIT.  AIRCRAFT OK FOR SERVICE.
